Buscar

Analysis and optimal control of some quasilinear parabolic equations


Abstract: In this paper, we consider optimal control problems associated with a class of quasilinear parabolic equations, where the coefficients of the elliptic part of the operator depend on the state function. We prove existence, uniqueness and regularity for the solution of the state equation. Then, we analyze the control problem. The goal is to get first and second order optimality conditions. To this aim we prove the necessary differentiability properties of the relation control-to-state and of the cost functional.

 Autoría: Casas E., Chrysafinos K.,

 Fuente: Mathematical Control and Related Fields, 2018, 8(3-4): 607-623

Editorial: American Institute of Mathematical Sciences

 Fecha de publicación: 01/09/2018

Nº de páginas: 17

Tipo de publicación: Artículo de Revista

DOI: 10.3934/mcrf.2018025

ISSN: 2156-8472,2156-8499

Proyecto español: MTM2014-57531-P ; MTM2017-83185-P

Url de la publicación: https://doi.org/10.3934/mcrf.2018025

Autores/as

CHRYSAFINOS, KONSTANTINOS